A Numerical Method for the Mutiply-Connected Flow Regions Governed by Incompressible Vorticity-Stream Function Navier-Stokes Equations

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 274
  • Download : 0
Publisher
대한기계학회
Issue Date
1988
Language
English
Citation

대한기계학회논문집, v.12, no.3, pp.575 - 581

ISSN
1226-4873
URI
http://hdl.handle.net/10203/63313
Appears in Collection
AE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0